MathSciNet Relay Station
MathSciNet bibliographic data
MR846599 (87i:32047) 32M15 (46E99 47B38)
Békollé, David The dual of the Bergman space $A\sp 1$ in symmetric Siegel domains of type ${\rm II}$. Trans. Amer. Math. Soc. 296 (1986), no. 2, 607–619.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement